Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 354053, 7 pages
Research Article

Asymptotic Estimates for r-Whitney Numbers of the Second Kind

1Institute of Mathematics, University of the Philippines, Diliman, 1101 Quezon City, Philippines
2Department of Mathematics, Mindanao State University, 9700 Marawi City, Philippines

Received 13 November 2013; Accepted 6 January 2014; Published 12 February 2014

Academic Editor: Nicola Mastronardi

Copyright © 2014 Cristina B. Corcino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cristina B. Corcino, Roberto B. Corcino, and Nestor Acala, “Asymptotic Estimates for r-Whitney Numbers of the Second Kind,” Journal of Applied Mathematics, vol. 2014, Article ID 354053, 7 pages, 2014.